# SDR SWIA200110129

- Difficulty date: August 22, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 27,961 hours, 29,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Passenger Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR ACTUATOR LT ON IN FLIGHT.  LIGHT EXTINGUISHES ON THE GROUND.  COULD NOT GET MAIN CABIN DOOR OPEN NORMALLY ON GROUND.  USED EMERGENCY OVERRIDE. REMOVED AND REPLACED PASSENGER DOOR SWITCH AT FLIGHT ATTENDANT'S STATION.  SYSTEM OPS CHECK GOOD.
